MathSciNet Relay Station
MathSciNet bibliographic data
MR1962781 (2004b:60125) 60G51 (60G17)
Duquesne, Thomas Path decompositions for real Levy processes. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003), no. 2, 339–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement